# SDR NWAA073986740

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 76,113 hours, 16,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO SMOKE DETECTOR ZONE 4 LIGHT CAME ON ALONG WITH THE CARGO FIRE LIGHT AND BELL.  AFTER 20 MINUTES THE LIGHTS WENT OUT.  TESTED SYSTEM AND TEST OK.  MAINTENANCE CLEANED PLUG ON DETECTOR AND TEST OK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
